# SDR DALA2015060203594

- Difficulty date: May 29, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 62,718 hours, 45,314 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED METALLYZED ON RT SIDE BETWEEN LOWER EDGE TO ZR 32, ZR 42- ZR 93 AND ZR 108- ZR 159 ALSO LT SIDE BETWEEN ZR 45-ZR 52 AND ZR 104-ZR 108 AT RUDDER, CARD 47, ZONE 65, METALLIZED ON RT SIDE AND LT WERE REPAIRED IAW SRM 51-70-1A, PARR 23 AND OPN 1031, A/C 0985 CARD 2000-8149-07, CREW 02 JOB 000-0059.  RII COMPLETED.  LP 1973694.
